I have been on Depakote for a couple of months and have gained almost 20lbs. I am freaking out because I am already 100 lbs overweight. My Dr. has tried me on a lot of other meds and with no luck because I am so sensitive and get bad side effects. This med seems to be helping the racing thoughts problem, but I can't deal with gaining much more weight. It is making me so depressed and stressed I feel like telling her to forget it. I was doing pretty good at exercising a few days a week and eating pretty healthy before all of this and had lost 25 lbs last year doing this. My motivation is in the toilet right now, but I was wondering if there is hope of losing again if I get back on track with regular exercise and more low cal food choices???? Has anyone out there had any luck fighting this battle to lose and still stay on the med?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...